MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN F/G RENEGADE 150/10/2TIP; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC - MINN F/G RENEGADE 150/10/2TIP; CATHETER, CONTINUOUS FLUSH
Catalog Number M001182570
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that when the guidewire was advanced in the microcatheter (subject device), the guidewire perforated between the two tips of the microcatheter, causing a hole.The physician replaced it with a new microcatheter and completed the procedure without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection revealed that the catheter shaft was noted to be flattened in 2 locations between the proximal and distal marker bands.No other anomalies were noted.During functional testing, the device was flushed with a valve attached to the distal end and no leaks were noted.The reported hole/perforation could not be confirmed during analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Therefore, an assignable cause of "not confirmed" has been assigned to the reported event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
F/G RENEGADE 150/10/2TIP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key8948187
Report Number3008853977-2019-00062
Device Sequence Number335372
Product Code KRA
UDI-Device Identifier08714729301110
UDI-Public08714729301110
Combination Product (Y/N)N
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Catalogue NumberM001182570
Device Lot Number23077523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE(TERUMO).